HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.8 (1995) >

 
Title :The order of convergence for positive approximation processes
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :20-Jan-1996
Abstract :Quantitative estimates for approximation processes of positive linear operators are derived by using a modulus of continuity and by taking higher-order absolute moments with respect to test systems under suitable assumptions. Furthermore, several applications are also provided.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15988
Citation :Ryukyu mathematical journal Vol.8 p.43 -82
Appears in Collections:Vol.8 (1995)

Files in This Item:

File Description SizeFormat
Vol8p043.pdf9334KbAdobe PDFView/Open